# SDR SWAA2013022112978

- Difficulty date: February 12, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 38,582 hours, 26,320 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5910242
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER DORSAL FIN CRACKED AT AFT FASTENER HOLE.  REF EA 17-55-037041R.  CUT OUT DAMAGED SECTION OF VERTICAL STABILIZER DORSAL FIN SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW B717 SRM 55-30*-01 REPAIR 5, 51-41-01, 51-40-08, 51-10-04, 51-20-05.
